# SDR DALA2021030501292

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,052 hours, 27,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1743361) EMERGENCY BATTERIES FAILED OPS CHECK. R/R EMERGENCY BATTERIES @ EMERGENCY BATTERY CHARGERS AT M10673 AND M10671 PN D717-02-030 AND PN D717-02-001 RESPECTIVELY. OPS CHECK GOOD.
